# SDR SWAA2019071834991

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 51,878 hours, 30,692 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 4163DA
- Part serial: 6148
- Condition: Faulty
- Location: Flap/Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT WE NOTICED WE HAD A LE FLAPS TRANSIT LIGHT ILLUMINATED. THIS APPEAR PANEL LEADING EDGE DEVICE INDICATOR SHOWED SLATS 3,4,5,6 AMBER IN DISAGREEMENT TO FLAP POSITION. WE RAN APPROPRIATE QRH AND RETURNED TO DEPARTURE AIRPORT.  R&R LEADING EDGE FLAP AND SLAT CONTROL VALVE IAW AMM.
